# SDR SWAA2024061986767

- Difficulty date: May 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL PANEL 232YHW EXIT LIGHT DAMAGED.<[01] COMPLETED STEP 1;[02] COMPLETE STEP 2.;[03] REMOVED AND REPLACED CABIN SIDEWALL PANEL 232YHW EXIT LIGHT PER AMM 33-51-01-960-802 STEP 3.C.(6) (A - C) OPS CHECK GOOD .
